MathSciNet Relay Station
MathSciNet bibliographic data
MR501150 (81g:73110) 73M05
Shail, R. Lamé polynomial solutions to some elliptic crack and punch problems. Internat. J. Engrg. Sci. 16 (1978), no. 8, 551–563.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement